# SDR 2002UALA01444

- Difficulty date: September 11, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 45,095 hours, 7,323 cycles
- Engine: Pwa PW4060
- Engine time: 50,378 hours, 7,029 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Backed Out
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NO OIL PRESSURE IN LEFT ENGINE, ENGINE SHUTDOWN.  FLIGHT LANDED WITHOUT INCIDENT.  OIL PUMP DRIVE GEAR FAILURE.  REF IPC 72-61-00-019: OIL PUMP DRIVE BEARING AND GEAR ASSY WERE FOUND LOOSE AND COCKED IN THE GEARBOX BEARING BORE. BEARING RETAINING SCREWS WERE BACKED OUT OF THE GEARBOX HOUSING AND LAYING IN THE BOTTOM OF THE GEARBOX. THIS RESULTED IN FRACTURE OF THE OIL PUMP DRIVE MODULE GEAR SHAFT IN THE WEB OF THE GEAR.  ENGINE WILL REQUIRE OVERHAUL OF ALL BEARINGS DUE TO LOSS OF OIL PRESSURE.MAIN GEARBOX WILL BE OVERHAULED.
